2 SSRI's at the same time

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

aaroncoal1
Regular Member


Date Joined Feb 2006
Total Posts : 52
   Posted 2/15/2006 10:40 AM (GMT -7)   
I just got back from the psychiatrist and he gave me a script for Prozac. The deal is that I am already on 40 mgs of Celexa. Being on 2 SSRI's at the same time makes me a tad nervous. Have any of you been on 2 of them at the same time?

bluemeanies
Veteran Member


Date Joined Jun 2004
Total Posts : 1372
   Posted 2/15/2006 10:45 AM (GMT -7)   
I take Celexa and Remeron and the combination seems to be working pretty well for me. I've been on both for about a year and a half. I hope it helps you .

hposi03
Regular Member


Date Joined Nov 2005
Total Posts : 43
   Posted 2/15/2006 11:05 AM (GMT -7)   
Zoloft and Wellbturin. You should be fine..I know a lot of people that are on 2 :)
Bekah


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 2/16/2006 6:12 AM (GMT -7)   
This is pretty common to add another medication (antidepressant) on top of one.  It is called "Stacking" and psychiatrists or physicians do this when someone has a difficult time responding to one medication.  I would suggest following your doctors recommendations in your treatment and if you do have any problems call them.

~elisha
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:36 PM (GMT -7)
There are a total of 2,736,019 posts in 301,348 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
296 Guest(s), 10 Registered Member(s) are currently online.  Details
DBwithUC, Tnmproject, NM12, bdbbauden, ChickNorris, nostress, FamilyGuy, GoBU, Tall Allen, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer